Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medicines for high bp and palpitations

My doctor just changed my bp meds because of insurance issues. I was taking Azor and now am taking 100 mg losatan potassium and 5 mg amlodipine besylate. Having problems with this new meds --slight palpatations in my heart and my bp has become very high -- 161/91 this evening.
Mon, 21 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi,

You were taking Olmesartan (Azor) before which is an advanced version of angiotensin receptor blocker. Losartan is an old generation one. It is better to switch on to at least Telmisartan which is more efficient than Losartan. Go with low salt diet and get adequate sleep.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nishad B. N., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on NTC


Suggest medicines for high bp and palpitations

Hi, You were taking Olmesartan (Azor) before which is an advanced version of angiotensin receptor blocker. Losartan is an old generation one. It is better to switch on to at least Telmisartan which is more efficient than Losartan. Go with low salt diet and get adequate sleep. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nishad B. N., General & Family Physician